Solution of the porous media equation by Adomian's decomposition method


Pamuk S.

PHYSICS LETTERS A, vol.344, pp.184-188, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 344
  • Publication Date: 2005
  • Doi Number: 10.1016/j.physleta.2005.06.068
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.184-188

Abstract

The particular exact solutions of the porous media equation that usually occurs in nonlinear problems of heat and mass transfer, and in biological systems are obtained using Adomian's decomposition method. Also, numerical comparison of particular solutions in the decomposition method indicate that there is a very good agreement between the numerical solutions and particular exact solutions in terms of efficiency and accuracy. (c) 2005 Elsevier B.V. All rights reserved.